International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 753-762
On an accelerated procedure of extrapolation
Department of Mathematics, University of loannina, Ioannina, Greece
Received 15 January 1980; Revised 29 September 1980
Copyright © 1981 A. Yeyios. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper presents some theoretical results concerning an extrapolation
method, based on a completely consistent linear stationary iterative method of first degree, for the numerical solution of the linear system .The main purpose of the paper is to find ranges for the extrapolation parameter, such that the extrapolation method converges independently of whether the original iterative method is convergent or not.